# SDR CALA2017040700895

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737824
- Aircraft serial: 39999
- Aircraft time: 20,932 hours, 7,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A311016
- Condition: Dented
- Location: Bs 445
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED CROWN SKIN AT BS 445, STRINGER 2L.   INSTALLED A SKIN REPAIR IAW SRM 53-00-01, REPAIR 35, AND EC/RA 5310- 07109.
